Medication-induced esophagitis.

Published

Journal Article

Clinical, radiographic, and endoscopic features of medication-induced esophagitis (MIE) in 4 patients are described. When the clinical history and symptoms raise a high index of suspicion for MIE, a double-contrast esophagram or endoscopic examination should be performed. The proximal esophagus, particularly the aortic segment, and occasionally the distal esophagus are the sites most commonly affected by MIE. Superficial mucosal erosions, shallow ulcers, and subtle mucosal alterations can be demonstrated by double-contrast esophagrams if careful attention is paid during performance and interpretation of these studies in an appropriate clinical setting.

Full Text

Duke Authors

Cited Authors

  • Agha, FP; Wilson, JA; Nostrand, TT

Published Date

  • 1986

Published In

Volume / Issue

  • 11 / 1

Start / End Page

  • 7 - 11

PubMed ID

  • 3943679

Pubmed Central ID

  • 3943679

International Standard Serial Number (ISSN)

  • 0364-2356

Digital Object Identifier (DOI)

  • 10.1007/BF02035023

Language

  • eng

Conference Location

  • United States